ISSN 2079-6900 (Print) 
ISSN 2587-7496 (Online)

Middle Volga Mathematical Society Journal

Download article

About stability of the motions of system with infinite delay.

S. V. Pavlikov1

Annotation We study the stability of functional differential equations with infinite delay, using the Lyapunov functional of constant sign. Limit equations are constructed in a special phase space. Sufficient stability conditions of stationary movements mechanical systems of eredital are received.
KeywordsThe is functional-differential equations with infinite delay, Lyapunov functional with a constant-sign derivative, the limiting equations.

1Professor of chair of information safety and the controlle theory, Ulyanovsk State University, Ulyanovsk;

Citation: S. V. Pavlikov, "[About stability of the motions of system with infinite delay.]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,12:2 (2010) 86–94 (In Russian)